# SDR O2GA2015021621201

- Difficulty date: February 16, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N212U
- Make and model: Gulstm 200
- Aircraft serial: 164
- Aircraft time: 2,969 hours, 1,623 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Flight Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL370 45 MINUTES AFTER DEPARTURE, EICAS INDICATIONS SLAT MOVED INTERMITTENTLY BETWEEN 0* & 2*.  CAS MSG, SLAT & FLAP MAINTENANCE.  ON ARRIVAL FOR LANDING, SLATS & KRUEGERS DID NOT EXTEND.  LANDING WAS PERFORMED WITH 20 DEGREES FLAPS IAW CHECKLIST.  LANDING WAS UNEVENTFUL.  MX REPAIRED CHAFED WIRES ON FLAP & SLAT ECU TO POWER DRIVE UNIT.  SUCCESSFUL SYS OPERATIONS CHECK WAS PERFORMED.  ACFT WAS RETURNED TO SERVICE.
